# SDR M3HA97058

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4202G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 050
- System (JASC): 7601 · Engine Synchronizing
- Part: Idle Gate Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 656 - PRIOR TO LANDING IN MKK, THE IDLE GATE FAIL LIGHT ILLUMINATED WITH SC AND CAP LIGHT, IT WAS ANOMALLY AND PROBLEM CLEARED ITSELF.  INITIATED A GO AROUND WITH NO FURTHER PROBLEMS.  AN UNEVENTFUL LANDING WAS MADE IN MKK.  UPON RETURNING TO HNL, MX PERFORMED AN OPS CHECK IAW JIC 76-0000, OPT.  OPS CHECK GOOD.   (M)
